Alert archive / Nevada / Flash Flood Watches in 2011
Flash Flood Watch 1, NWS Reno, NV
NWS Reno, NV issued this flash flood watch at Jul 5, 2011, 2:21 PM PDT for Lyon County, Mineral County, Nevada; Mono County, California. It took effect at Jul 6, 2011, 1:00 PM PDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2011, 2:21 PM PDT (21:21 UTC)
- In effect from
- Jul 6, 2011, 1:00 PM PDT
- Expired
- Jul 6, 2011, 8:29 PM PDT
- In force
- 7 hr
- Issued by
- NWS Reno, NV
- Flood severity
- None
Counties Mono County, CA, Lyon County, NV, Mineral County, NV
The radar
The Reno radar (KRGX), 150 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 9.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2864 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
570 WGUS65 KREV 052121 FFAREV URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE RENO NV 221 PM PDT TUE JUL 5 2011 CAZ073-NVZ001-060530- /O.NEW.KREV.FF.A.0001.110706T2000Z-110707T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONO-MINERAL AND SOUTHERN LYON COUNTIES- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES... HAWTHORNE...YERINGTON...SMITH VALLEY 221 PM PDT TUE JUL 5 2011 ...FLASH FLOOD WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL CALIFORNIA AND WESTERN NEVADA...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL CALIFORNIA...MONO. IN WESTERN NEVADA...MINERAL AND SOUTHERN LYON COUNTIES. * FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING * MONSOON MOISTURE WILL CONTINUE TO PUSH NORTH INTO WESTERN NEVADA AND THE EASTERN SLOPES OF THE SIERRA THROUGH WEDNESDAY. AS THE ATMOSPHERE BECOMES MORE UNSTABLE WEDNESDAY AFTERNOON THUNDERSTORMS WILL BEGIN TO DEVELOP ALONG AND JUST EAST OF THE SIERRA INTO SOUTHERN MINERAL COUNTY. WINDS ALOFT WILL REMAIN LIGHT AND ANY THUNDERSTORMS THAT DEVELOP WILL MOVE VERY SLOWLY...IF AT ALL. THIS WILL RESULT IN POTENTIALLY HEAVY DOWNPOURS THAT COULD CAUSE LOCALIZED FLASH FLOODING. * IN THE HIGHER ELEVATIONS OF MONO COUNTY THE POTENTIALLY HEAVY RAINS COULD COMBINE WITH MELTING SNOW TO PRODUCE FLASH FLOODING OF STREAMS AND CREEKS...ESPECIALLY WEST OF HIGHWAY 395 AND IN AREA CAMPGROUNDS. WHILE LITTLE SNOW REMAINS IN THE HIGHER ELEVATIONS OF MINERAL AND SOUTHERN LYON COUNTIES...BRIEF VERY HEAVY RAINS COULD PRODUCE RAPID RISES IN SMALLER STREAMS AND POOR DRAINAGE AREAS RESULTING IN FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS...CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD MONITOR WEATHER.GOV/RENO FOR UPDATES AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. && $$ HTTP://WEATHER.GOV/RENO
4 follow-up statements
624 WGUS65 KREV 060530 FFAREV FLOOD WATCH NATIONAL WEATHER SERVICE RENO NV 1030 PM PDT TUE JUL 5 2011 CAZ073-NVZ001-061330- /O.CON.KREV.FF.A.0001.110706T2000Z-110707T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONO-MINERAL AND SOUTHERN LYON COUNTIES- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES... HAWTHORNE...YERINGTON...SMITH VALLEY 1030 PM PDT TUE JUL 5 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * MONO...MINERAL AND SOUTHERN LYON COUNTIES. * FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING * INCREASING MOISTURE AND INSTABILITY WILL AFFECT WESTERN NEVADA AND THE EASTERN SLOPES OF THE SIERRA WEDNESDAY ALLOWING THUNDERSTORMS TO DEVELOP ACROSS MONO...MINERAL AND SOUTHERN LYON COUNTIES. THUNDERSTORMS WILL HAVE LITTLE TO NO MOVEMENT DUE TO LIGHT WINDS ALOFT...ALLOWING HEAVY DOWNPOURS TO PERSIST OVER ONE LOCATION AND INCREASE THE FLASH FLOOD THREAT. * IN THE HIGHER ELEVATIONS OF MONO COUNTY THE HEAVY RAINS MAY COMBINE WITH MELTING SNOW TO PRODUCE FLASH FLOODING OF ALONG STREAMS AND CREEKS...ESPECIALLY WEST OF HIGHWAY 395. WHILE LITTLE SNOW REMAINS IN THE HIGHER ELEVATIONS OF MINERAL AND SOUTHERN LYON COUNTIES...VERY HEAVY RAIN COULD PRODUCE FLASH FLOODING IN SMALLER STREAMS AND POOR DRAINAGE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS...CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD MONITOR WEATHER.GOV/RENO FOR UPDATES AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. && $$ HTTP://WEATHER.GOV/RENO
767 WGUS65 KREV 061247 FFAREV FLOOD WATCH NATIONAL WEATHER SERVICE RENO NV 547 AM PDT WED JUL 6 2011 CAZ073-NVZ001-070400- /O.CON.KREV.FF.A.0001.110706T2000Z-110707T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONO-MINERAL AND SOUTHERN LYON COUNTIES- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES... HAWTHORNE...YERINGTON...SMITH VALLEY 547 AM PDT WED JUL 6 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 1 PM PDT THIS AFTERNOON THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL CALIFORNIA AND WESTERN NEVADA... INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL CALIFORNIA... MONO. IN WESTERN NEVADA...MINERAL AND SOUTHERN LYON COUNTIES. * FROM 1 PM PDT THIS AFTERNOON THROUGH THIS EVENING * INCREASING MOISTURE AND INSTABILITY WILL AFFECT WESTERN NEVADA AND THE EASTERN SLOPES OF THE SIERRA TODAY ALLOWING THUNDERSTORMS TO DEVELOP ACROSS MONO...MINERAL AND SOUTHERN LYON COUNTIES. * THUNDERSTORMS WILL HAVE LITTLE TO NO MOVEMENT DUE TO LIGHT WINDS ALOFT...ALLOWING HEAVY DOWNPOURS TO PERSIST OVER ONE LOCATION AND INCREASE THE FLASH FLOOD THREAT. * IN THE HIGHER ELEVATIONS OF MONO COUNTY THE HEAVY RAINS MAY COMBINE WITH MELTING SNOW TO PRODUCE FLASH FLOODING OF ALONG STREAMS AND CREEKS...ESPECIALLY WEST OF HIGHWAY 395. WHILE LITTLE SNOW REMAINS IN THE HIGHER ELEVATIONS OF MINERAL AND SOUTHERN LYON COUNTIES...VERY HEAVY RAIN COULD PRODUCE FLASH FLOODING IN SMALLER STREAMS AND POOR DRAINAGE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS...CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD MONITOR WEATHER.GOV/RENO FOR UPDATES AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. && $$ HOON HTTP://WEATHER.GOV/RENO
453 WGUS65 KREV 062149 FFAREV FLOOD WATCH NATIONAL WEATHER SERVICE RENO NV 249 PM PDT WED JUL 6 2011 CAZ073-NVZ001-070400- /O.CON.KREV.FF.A.0001.000000T0000Z-110707T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONO-MINERAL AND SOUTHERN LYON COUNTIES- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES... HAWTHORNE...YERINGTON...SMITH VALLEY 249 PM PDT WED JUL 6 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL CALIFORNIA AND WESTERN NEVADA... INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL CALIFORNIA... MONO COUNTY. IN WESTERN NEVADA...MINERAL AND SOUTHERN LYON COUNTIES. * UNTIL 9 PM PDT THIS EVENING. * SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE WATCH AREA THROUGH THIS EVENING. * THUNDERSTORMS WILL HAVE LITTLE TO NO MOVEMENT DUE TO LIGHT WINDS ALOFT...ALLOWING HEAVY DOWNPOURS TO PERSIST OVER ONE LOCATION AND INCREASE THE FLASH FLOOD THREAT. * IN THE HIGHER ELEVATIONS OF MONO COUNTY...HEAVY RAIN MAY COMBINE WITH MELTING SNOW TO PRODUCE FLASH FLOODING ALONG STREAMS AND CREEKS...ESPECIALLY WEST OF HIGHWAY 395. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS...CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD MONITOR WEATHER.GOV/RENO FOR UPDATES AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. && $$ MJD HTTP://WEATHER.GOV/RENO
502 WGUS65 KREV 070329 FFAREV FLOOD WATCH NATIONAL WEATHER SERVICE RENO NV 829 PM PDT WED JUL 6 2011 CAZ073-NVZ001-070430- /O.CAN.KREV.FF.A.0001.000000T0000Z-110707T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONO-MINERAL AND SOUTHERN LYON COUNTIES- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES... HAWTHORNE...YERINGTON...SMITH VALLEY 829 PM PDT WED JUL 6 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL CALIFORNIA AND WESTERN NEVADA HAS BEEN CANCELLED. SHOWERS AND THUNDERSTORMS HAVE DIMINISHED IN BOTH COVERAGE AND INTENSITY. THE THREAT FOR FLASH FLOODING HAS DIMINISHED. $$ HTTP://WEATHER.GOV/RENO
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this flash flood watch went out at Jul 5, 3:26 AM PDT, 10 hours 55 minutes earlier.
Area forecast discussion, Jul 5, 3:26 AM PDT, 10 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 326 AM PDT TUE JUL 5 2011 .SHORT TERM... DIFFLUENCE ALOFT AT THE LEADING EDGE OF A PRECIPITABLE WATER INCREASE FROM SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA IS KEEPING DEBRIS CLOUDINESS FROM MONDAY'S CONVECTION INTACT OVER MINERAL AND MONO COUNTIES THIS MORNING. FURTHER NORTH...ANTICYCLONIC FLOW WITH A SKINNY UPPER RIDGE AXIS EXTENDS THROUGH NORTHWESTERN NEVADA AND NORTHERN CALIFORNIA...BRINGING CLEAR SKIES AND A BIT DRIER CONDITIONS. TODAY...MID LEVEL MOISTURE WILL BE ON THE INCREASE AS FLOW ALOFT BECOMES LIGHT SOUTHWEST TO SOUTH UP THROUGH 500 MB. THIS IS EXPECTED TO BRING BETTER SHOWER AND THUNDERSTORM COVERAGE TO MONO AND WESTERN MINERAL COUNTY AS COMPARED WITH YESTERDAY AS STRONG HEATING COMBINES WITH PWATS SURGING TO OVER THREE QUARTERS OF AN INCH SOUTH OF HIGHWAY 50. FURTHER NORTH...MOISTURE WILL STILL BE FAIRLY MEAGER BUT TERRAIN HEATING NEAR THE SIERRA IS EXPECTED TO BRING SOME BUILDUPS AND A STORM OR TWO AS FAR NORTH AS PLUMAS COUNTY. THE SOUTHEAST TO SOUTH FLOW ALOFT SHOULD PROHIBIT ANY ZEPHYR FLOW FOR WESTERN NEVADA WITH JUST LIGHT OR TERRAIN AFFECTED FLOW TO PREVAIL. THIS SHOULD KEEP CONVECTIVE FOCUS SOUTH AND WEST OF RENO THROUGH THIS EVENING. TONIGHT AND WEDNESDAY MORNING...THE GFS AND NAM BRING A SUBTLE UPPER DISTURBANCE NORTH THROUGH THE REGION TO KEEP A THREAT OF A FEW NOCTURNAL SHOWERS. LAPSE RATES ALOFT LOOK POOR AND THERE IS NO OBVIOUS UPPER FORCING SO I DO NOT EXPECT NOCTURNAL OR MORNING THUNDERSTORMS INTO WEDNESDAY MORNING. INCREASING MOISTURE AND CLOUD COVER SHOULD BRING RATHER MILD OVERNIGHT LOWS TO MOST OF THE REGION. WEDNESDAY'S AFTERNOON AND EVENING CONVECTIVE COVERAGE AND THE THREAT FOR FLASH FLOODING HAS BECOME LESS CERTAIN WITH THE 00Z MODEL RUNS. ON THE POSITIVE SIDE FOR FLASH FLOODING...PWATS ARE PROGGED TO SURGE TO BETWEEN 0.75 AND JUST OVER ONE INCH FROM SUSANVILLE AND LOVELOCK SOUTH ALONG WITH FAIRLY LIGHT FLOW ALOFT FOR MODEST STORM MOTIONS. ON THE NEGATIVE SIDE FOR WIDESPREAD HEAVY RAINFALL...INSTABILITY LOOKS MEEK DESPITE DEWPOINTS RISING WELL INTO THE 40S WEDNESDAY AS TEMPS ALOFT ARE RELATIVELY WARM WITH -7C TO -9C AT 500 MB. THIS WILL ACT TO INHIBIT UPDRAFT STRENGTH AND THEREFORE INTENSITY AND LONGEVITY OF RAINFALL FROM STORMS. SECONDLY...COPIOUS CLOUD COVER IS POSSIBLE WEDNESDAY WHICH WOULD ACT TO INHIBIT HEATING AND THE DEVELOPMENT OF INSTABILITY. FINALLY...THE GFS AND NAM PASS A WEAK UPPER DISTURBANCE OFF INTO FAR NORTHERN NEVADA DURING PEAK HEATING WEDNESDAY WHICH MIGHT PUT A DAMPER ON CONVECTION AS POST- DISTURBANCE SUBSIDENCE ENSUES. THERE JUST DOESN'T SEEM TO BE MUCH FORCING OTHER THAN DAYTIME HEATING AND PERHAPS A WEAK ZEPHYR BY LATE AFTERNOON WEDNESDAY. WITH ALL THIS IN MIND...I STILL EXPECT LOCALIZED HEAVY RAINFALL WEDNESDAY AFTERNOON AND EVENING WITH PLENTY OF MOISTURE AND DAYTIME HEATING...ESPECIALLY ALONG ANY WEAK ZEPHYR (IF IT DEVELOPS). HOWEVER...IT JUST MIGHT NOT BE WIDESPREAD ENOUGH FOR A FLASH FLOOD WATCH. WITH ALL THE UNCERTAINTY...I WILL KICK THE DECISION DOWN THE LINE TO THE DAYSHIFT TODAY. AS A FINAL NOTE ON WEDNESDAY'S CONVECTION...THE BIGGEST IMPACT WOULD BE IF HEAVY RAINFALL HITS THE HIGH ELEVATION SNOWPACK IN MONO COUNTY AS THIS WOULD EXACERBATE ALREADY HIGH-RUNNING STREAMS AND CREEK THERE AND BRING POTENTIAL FLOODING. FOR NOW...WE HAVE INCLUDED THE MENTION OF THUNDERSTORM RAINS IN THE ONGOING SMALL STREAM FLOOD WARNING IN MONO COUNTY. THURSDAY...FLOW ALOFT INCREASES FROM THE SOUTHWEST. THIS SHOULD KICK ALL POTENTIAL CONVECTION SOUTH AND EAST OF RENO AND TAHOE. IN FACT...IF THE FLOW IS STRONGER AS SHOWN IN THE 06Z GFS AND 00Z ECMWF EVEN AREAS SOUTH AND EAST OF RENO MAY HAVE A HARD TIME GETTING CONVECTION. HOWEVER...FOR PERSISTENCE SAKE AND WITH THE NAM SHOWING LESS DRAMATIC SOUTHWEST FLOW ALOFT I HAVE LEFT CONVECTION FOR THE SOUTH AND EASTERN CWA. SNYDER .LONG TERM...FRIDAY THROUGH MONDAY... UPPER TROUGH MOVES INTO THE PAC NW THU-FRI PUSHING THE FOUR CORNERS HIGH TO THE SOUTHERN PLAINS. THIS WILL INCREASE SOUTHWEST FLOW OVER NORTHERN CA/NV BRINGING SOME DRIER CONDITIONS TO THE REGION. TEMPERATURES WILL COOL OFF A FEW DEGREES...WITH TYPICAL SUMMER-TIME ZEPHYR BREEZES IN THE AFTERNOON. UPPER LEVEL FRONT LAYS ACROSS NORTHERN CA/NV ON FRIDAY WITH SOME MARGINAL INSTABILITY. INCREASED THE AREA OF ISOLATED THUNDERSTORMS FOR FRIDAY INTO THE SUSANVILLE AREA. THERE IS ALSO POTENTIAL FOR SOME LINGERING MOISTURE/INSTABILITY IN MONO-MINERAL COUNTY CONVERGENCE ZONE. NOT REALLY TOO IMPRESSED WITH THE LAPSE RATES ALOFT...BUT STILL AN ISOLATED CELL WON'T BE OUT OF THE QUESTION. THERE MAY BE SOME INCREASING POTENTIAL FOR STORMS AS WE GO INTO MONDAY...WITH FLOW ALOFT TURNING TO THE SOUTH. HOON && .AVIATION... VFR CONDS THROUGH TUESDAY. SCATTERED TSTMS EXPECTED TODAY IN WRN MONO COUNTY INCLUDING KMMH AIRPORT. COVERAGE WILL DECREASE FURTHER NORTH IN THE KTVL/KTRK AREA...WITH MORE ISOLATED THUNDERSTORMS. THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY AND ERRATIC WINDS IN THE WITH GUSTS UP TO 50 MPH. HOON && .HYDROLOGY... HOT WEATHER WILL CONTINUE THROUGH THE MIDDLE OF THIS WEEK...WITH MANY CREEKS AND STREAMS RUNNING NEAR OR AT BANKFULL DUE TO MELTING OF THE ABOVE AVERAGE SIERRA SNOWPACK. THE WALKER RIVER BASIN AND AREAS SOUTH OF THE WALKER RIVER BASIN IN MONO COUNTY CONTINUE TO HAVE THE MOST IMPACTS. THE AREAL FLOOD WARNING FOR MONO COUNTY CONTINUES THROUGH TUESDAY. FLOODING CONTINUES TO AFFECT CAMPGROUNDS...BACK COUNTRY ROADS AND HIKING TRAILS IN WESTERN MONO COUNTY. WE DID RECEIVE ONE NEW REPORT OF A PEDESTRIAN BRIDGE WASHED OUT NEAR MINARET FALLS EARLIER IN THE WEEKEND...BUT OTHERWISE CONDITIONS HAVE NOT CHANGED MUCH IN THE LAST FEW DAYS. AS THE CHANCE FOR THUNDERSTORMS WITH SHOWERS INCREASES THROUGH THE NEXT TWO DAYS...WE COULD SEE INCREASED RUNOFF AS MELTING OF THE SNOWPACK ACCELERATES DUE TO RAIN ON SNOW. THIS COULD WORSEN FLOODING ALONG AREA STREAMS AND CREATE A POTENTIAL FLASH FLOOD HAZARD. FOR THE WALKER RIVER BASIN...A FLOOD WARNING REMAINS IN EFFECT FOR MINOR TO MODERATE FLOODING OF AGRICULTURAL AREAS FROM MASON TO THE WEBER RESERVOIR. CONDITIONS HOWEVER APPEAR TO BE IMPROVING SOME AS GAGES INDICATE DECREASED RELEASES FROM BRIDGEPORT AND TOPAZ...AND ALTHOUGH THE WALKER AT MASON REMAINS ABOVE FLOOD STAGE...THE WALKER AT WABUSKA HAS ACTUALLY DROPPED TO JUST BELOW FLOOD STAGE. WILL MAINTAIN THE FLOOD WARNING FOR THIS ENTIRE REACH AS FLOODING NEAR WABUSKA COULD REDEVELOP BY MID WEEK. FLOWS ARE EXPECTED TO INCREASE ON THE WEST WALKER TO NEAR BANKFULL THROUGH TUESDAY. ALTHOUGH NO FLOODING IS EXPECTED...THE RIVER WILL REMAIN AT OR NEAR BANKFULL THE REST OF THE WEEK AS WARM/HOT WEATHER AND SNOWMELT CONTINUES. THE HUMBOLDT RIVER AT IMLAY HAS GONE ABOVE ACTION STAGE...AND IS FORECAST TO SLOWLY RISE TO WITHIN A FEW INCHES OF FLOOD STAGE BY LATE IN THE WEEK. HOON/MLF && .REV WATCHES/WARNINGS/ADVISORIES... NV...NONE. CA...NONE. && HTTP://WEATHER.GOV/RENO
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 4:50 PM PDT | Special Weather Statement | REV | 25 min | |
| Jul 4, 5:03 PM PDT | Special Weather Statement | REV | Mono | 42 min |
| Jul 4, 7:14 PM PDT | Special Weather Statement | REV | Mono | 106 min |
| Jul 5, 12:21 PM PDT | Areal Flood Advisory | REV | Mono | 8 days |
| Jul 5, 3:32 PM PDT | Special Weather Statement | REV | Sierra | 28 min |
| Jul 5, 4:15 PM PDT | Special Weather Statement | REV | Sierra | 45 min |
| Jul 5, 4:33 PM PDT | Severe Thunderstorm Warning | REV | Plumas, Sierra | 42 min |
Nearby
Flash Flood Watches in Nevada, 2011Flash Flood Watches in California, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.